# SDR YENA2008005

- Difficulty date: January 13, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 5,142 hours, 3,434 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1558161
- Part serial: 099A
- Condition: Failed
- Location: T/E Flap
- Part time: 5,142 hours, 3,434 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 903, JFK-ORD, FLAP FAIL EICAS WHEN SELECTING FLAPS 1.  RETURNED TO MCO, REMOVED AND REPLACED RIGHT OUTBOARD FLAP NR 4 ACTUATOR ASSY IAW AMM 27-51-01.  OPS CHECK OK IAW AMM 27-51-01.
